# SDR 97UAL900497

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flapper Valve
- Condition: Stuck Open
- Location: Extl Pwr Door
- Component: Boeing, 69291413
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COULD NOT PRESSURIZE AIRCRAFT.  *S/D*  FOUND GROUND CART AIR HOOKUP FLAPPER VALVE STUCK IN THE FULL OPEN POSITION.  VALVE WAS RESET TO CLOSED POSITION AND SPRINGS LUBRICATED.  SUBJECT VALVE WAS REPLACED.
